# SDR SWIA200819856

- Difficulty date: July 9, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 10,210 hours, 6,462 cycles
- Engine: Ge CF348C1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG670800125
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT MESSAGE ON CLIMB OUT WITH A LOSS OF PRESSURIZATION.  (FLIGHT NR 6116)  REPLACED ANTI ICE LEAK CONTROLLER AND PERFORMED FLIGHT TEST.  ALL CHECKS OK. P/N GG670-80012-3, S/N OFF: 00452.
